hi everybody not doing good today. I went down to 19mgs today, i think its to early to feel the decrease but maybe so my wd are bad today, im staying active the nausea is kicking, and short of breath feeling, and likde someone sitting on your chest and stomach, im trying not to think about it. i have to make it im not gonna go up on my meth, i have to continue my 5mgs a week till im done what can i do i only have april to get this done.
I'm sorry. I'm kinda new here, so I'm not familiar with your story...I am, however, really familiar with addiction. Have u watched Methadonia on Netflix? I watched it while I was wd. I give u a lot of credit for trying to slay that monster!!!
You say you have to do this by April. It sounds like you might be going down a little too quickly, What increments are you going down by? Slow and steady wins the race in a Methadone taper. You need to give this drug time to let it come out of your bones and tissues. If you absolutely have to be off by a certain date, than so be it, you can do this ponco! I'm pulling for you.
thanks i have to be done in april, im going down 5mgs a week to 0mgs 3 to 4 more weeks, i will be done if i stop at 4mgs 3 weeks, i dont know if i should go that xtra week at 4mgs or just quit ether way 4 weeks to the finish line. a nurse told me at the clinic, that 5mgs a week was fine, your body has a week to adjust i dont know but this stuff is crap. thank you. john
I actually just started Methadonia in Netflix a few minutes ago when I saw you mention it. Checking it out now.
Ponco I think it's awesome that you are hanging in there!!! I was in my doctors office yesterday, having a MAJOR panic attack. It was really bad and I was falling apart. I looked down at the wallpaper on my phone that reads "This too shall pass". And I let that sink in and reminded myself that moments that seem to last an eternity and are awful an uncomfortable are simply just that... Moments in time. Hang in there, we are all rooting for ya!!!
You have come a long ways since 4-5 months ago...You are doing a great taper.."Time is a Healer".. You will be fine..Take it from us..The ones who did do a jump off the Beast..At least you are doing it nice-easy..Trust us you will be OK...
Keep re-directing yourself from your thoughts.....
Hey Ponco, I know it's tough, The thing is the nurse hasn't taken Methadone. It's easy for her to say that. When you go from, say -- 10 mgs. to 5 mgs. your cutting your dose by 50% as opposed to, say -- 35mgs to 30mgs. which is only a 1/7th of your dose, Is there a way you can rearrange your taper w/ them to reflect this; meaning can you make the big 5 mg. jumps down to 20 up front and then go a little easier? A split dose might also help if you're a rapid metabolizer. I am and it made it much easier for me. If you have clean urines they just might do it for you. Hold fast. You're doing great even if it doesn't seem like it.
i got ya im at 19mgs right now, till tues. i feel like crap after i dose like a hour after, right now im fine i havent dose yet i have my take home , right now its 615am thurs. im gonna hold off till 7am, i dont know if it makes a diff. if you keep changeing the time you dose 1, 2 hours apart is that ok? i useally dose at 6 am, but lately it varies what time i can get to the clinic,so lately diff hrs. am of course, my wd last about 1 hr,than go away, might come back late afternoon, than im fine, i can sleep no prob. im more tired now every time i decrease. i have a feeling, if poss. im not hooked on this crap i never liked it, i might be alergic to it it makes mr icth when i take it so did other opiates. the itching is really bad, from opiates, norcos tynl. 4 is really bad for itching, codine a lot of people itch from codine. what im feeling could be something im doing working my self up i might be fine, if that so i will c when im down to 14mgs this tues. john
the only thing that works i jump in my truck and go to a resale shop and walk around and then it passes, go figure, i think we are worried about the wd and were not haveing wd we work ourselves up. into bad anxiety, we have all the bad things stored in our mind what other people went threw, and that puts us into wd whicth i belevie its not, sorry for the spelling, but try that get in your car go to the store or resale shop it puts your mind in a better place, good luck john
thanks the only prob, i was gonna take my dose at 7am, i just took it now i stared feeling like crap, my take home on thurs.i was gonna hold back so it would last longer, i got hot flash, then i went back to haveing the chills, i have the chills every day for quite sometime now, i dont know, before i dropt low. john thank you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.